# SDR AALA20021030

- Difficulty date: June 25, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT EDGE OF FLOORBOARD CORRODED UNDER F/O'S SEAT.  REPLACED FLOORBOARD TOP SKIN SHEET AND INSTALLED FLOORBOARD PER SRM 51-01.  (M)
